Communications in Mathematical Analysis

Communications in Mathematical Analysis is an international electronic research journal of rapid dissemination, devoted to the publication of high level research articles in all areas and sub-areas of mathematical analysis and their applications. In particular, it encourages interdisciplinary papers that cut across sub-disciplines within mathematical analysis and to neighboring fields; for example by applying one area of analysis to a different one; or to a problem in related sciences; and by exploring entirely new directions of research.

Top downloads over the last seven days

Solutions of fuzzy differential equations based on generalized differentiabilityBarnabás Bede and Sorin G. GalVolume 9, Number 2 (2010)
Soliton Dynamics in an Extended Nonlinear Schrodinger Equation with Inhomogeneous Dispersion and Self-phase ModulationN. V. Aseeva, E. M. Gromov, B. A. Malomed, and V. V. TyutinVolume 17, Number 2 (2014)
Eigenvalues of Hessenberg Toeplitz matrices generated by symbols with several singularitiesJ. M. Bogoya, A. Böttcher, S. M. Grudsky, and E. A. MaksimenkoVolume , other 3 (2011)
Factorization of linear and nonlinear differential operators: necessary and sufficient conditionsMahouton Norbert Hounkonnou and Pascal D. SielenouVolume 10, Number 2 (2011)
On lifting $q$-difference operators for a chain of basic hypergeometric polynomialsMesuma Atakishiyeva and Natig AtakishiyevVolume , other 3 (2011)
  • ISSN: 1938-9787 (electronic)
  • Publisher: Mathematical Research Publishers
  • Discipline(s): Mathematics
  • Full text available in Euclid: 2010--
  • Access: Articles older than 5 years are open
  • Euclid URL: http://projecteuclid.org/cma